# SDR 07FDEA02596

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC UNDER FLOOR CORROSION ON STR 49 L BETWEEN FR 64 AND 65 IN WORK.   09-04-07   REMOVED CORRODED STRINGER IAW A310 SRM 51-40-21 PG 23, LOCATED DRILLED   AND INSTALLED STRINGER AND SPLICE IAW A310 SRM 53-10-14 PG 201, 51-40-40.
